I have been taking Protonix for several years. Is this dangerous?

Question is Closed Report Mark as Favorite

Answers (1)

28 May 2010

I also have taken Protonix for quite some time and my doctor never has told me that it is not safe. Protonix is not something you usually would become addicted to so you should be fine. It does more damage if you stop taking it before it has had a chance to repair any damage in your system. Hope this is the answer you need.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Protonix IV - Can long term use of protonix cause your lower abdomen to swell. The doctors cannot?

... find out why my lower abdomen stays swells most of the time

1 answer 13 Mar 2010

Can you just stop taking Protonix?

The PPI Protonix has created stomach polyps and I have been on it for 10 years with no pain. Then I developed pain in my esophagus and back 6 weeks ...

6 answers 29 Dec 2012

Is this an allergy???

I have been taking Protonix on and off for 4 years. My Dr recently raised my dose to 80mg. Well yesterday, i took a different medication for a UTI, ...

2 answers 31 Mar 2013

Allergy to protonix??

I already know allergies causes hives, which i have, but can PPIs cause a reaction to where the reflux gets even worse?? It seems everytime i take ...

1 answer 31 Mar 2013

89 yo Mom is on Protonix. Could it cause loss of appetite and flat mood? She's normally talkative?

now she's very quiet and only talks when addressed. She also is more confused. They also started her on Erythromycin a couple days before the ...

1 answer 5 Oct 2013